MAUDE Adverse Event Report: RELIANCE MEDICAL SYSTEMS RMS PEDICLE SCREW SYSTEM; 6.5MM X 50MM POLYAXIAL SCREW, TI

RELIANCE MEDICAL SYSTEMS RMS PEDICLE SCREW SYSTEM; 6.5MM X 50MM POLYAXIAL SCREW, TI
Model Number 6-65-050
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Event or Problem Description
Reliance 6.5mm x 50mm polyaxial screw, ti, is part of the rms pedicle screw system.Reliance medical systems was made aware of the two broken screws, september 24th, 2019 via email from physician.Implantation of devices was performed (b)(6) 2018 by dr.(b)(6) at (b)(6) medical center.Dr (b)(6) discovered the broken screws during screw removal on (b)(6) 2019.Physician reported there was no injury to the patient.Screw heads were removed and sent to pathology and the embedded screw shaft was left in the bone per physician.It is unknown when or how the screws broke.

Brand Name
RMS PEDICLE SCREW SYSTEM
Common Device Name
6.5MM X 50MM POLYAXIAL SCREW, TI
Manufacturer (Section D)
RELIANCE MEDICAL SYSTEMS
545 west 500 south, ste 100
bountiful UT 84010
MDR Report Key9210041
Report Number3006088942-2019-00001
Device Sequence Number2450813
Product Code NKB
UDI-Device Identifier00842566105702
UDI-Public00842566105702
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K081978
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6-65-050
Device Lot NumberCT14G007
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR